# SDR DHL9980176C

- Difficulty date: October 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Ws 5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LEFT WING TRAILING EDGE I/B LOWER AREA AT XW 5, JUST ABOVE I/B FLAP HINGE CRACKS ON  WEB COVER PANEL.  REMOVED AND FABRICATED NEW COVER PLATE AND INSTALLED PER SRM 51-3-0, 15 X 5.25.
